# SDR CA990915056

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Condition: Failed
- Location: Elt
- Component: Pointer, 400010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) G-SWITCH FOUND FAULTY.
